# SDR IPXA2018011525513

- Difficulty date: January 15, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 77,384 hours, 15,190 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ABA714330
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR PANEL HAD DAMAGED INSERTS AND EDGE DAMAGE.  FABRICATED A NEW FLOOR PANEL IAW SRM 53-00-50, REPAIR 1,  AND DRAWING ABA7143,
